MathSciNet Relay Station
MathSciNet bibliographic data
MR2056835 60G52 (35J25 35K05 35P05 47N20 60J35)
Bañuelos, Rodrigo; Kulczycki, Tadeusz The Cauchy process and the Steklov problem. J. Funct. Anal. 211 (2004), no. 2, 355–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement